# SDR RAIA201803050002

- Difficulty date: March 5, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 42,287 hours, 38,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER CENTER EXTERIOR SKIN, 6 INCHES FROM BOTTOM HAS 2 DENTS.  REPAIRED THE DOOR SKIN.
